Several weeks after receiving the HPV vaccine at Gardasil, Abigail Stratton learned something was wrong. He was eventually diagnosed with postural orthostatic tachycardia syndrome and dysautonomia, leaving him with life -threatening, debilitating health problems.
Defender experienced censorship on many social channels. Be sure to keep in touch with news that matters subscribe to our top news of the day. It’s free.
Abigail “Abby” Stratton of South Carolina used to enjoy her active and healthy lifestyle. She ran track and cross-country, participated in cheerleading and competed in gymnastics.
That all changed in November 2017, when Abby’s doctor recommended the Gardasil vaccine.
Abby agreed to receive the vaccine because Gardasil maker Merck, false represented Gardasil as safe and effective in the prevention of cervical cancer.
Weeks after the Gardasil injection, Abby could tell something was wrong. Minor adverse reactions such as rosacea soon gave way to a severe migraine headache that took him to the hospital several days at a time.
Once, while trying to run on a treadmill at his local gym, he got dizzy and he fell on a bathroom bench and lay on the floor to avoid death. Nor could he walk the stairs of his apartment without fainting.
Abby’s doctors were less helpful in resolving the worsening symptoms. They scoffed at his health problems due to anxiety or the result of dehydration.
A doctor told him he “became ridiculous” about his symptoms.
Abby’s declining health affected her studies at the College of Charleston. She consults with the school to better accommodate her disabilities with additional services. The school agreed to grant the request if her doctor confirmed Abby’s diagnoses and agreed that she could take advantage of the services.
But when Abby approached the doctor who diagnosed her postural orthostatic tachycardia syndrome (POTS), he refused to sign anything that indicated medical issues that hindered his study. He accuses Abby of using her health for its low mark.
“One of the hardest things about life after Gardasil is not trusting people when I tell them I’m suffering,” Abby said. “The pain is hard enough to deal with. If you also have to suffer the anger of not believing about that pain, it’s even worse.”
Sufferers of POTS often experience (other things):
- Extreme fatigue
- Chest pain
- Frequent headaches and migraines
- Excessive sweating
- Vision issues due to loss of blood flow to the brain
- Unable to exercise
- Prolonged exacerbation of general symptoms after increased activity
While each case offers a unique story, everyone shares a common theme: Gardasil ruined the lives our clients once enjoyed.